# SDR UHLA201611030480

- Difficulty date: November 3, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N212JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000264
- Aircraft time: 17,903 hours, 12,882 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Unsecure
- Location: L2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOOSE PANEL AT L2 DOOR. SECURED THE L2 DOOR PANEL IAW AMM 52-72-01. OPS CHECKED GOOD.
